# SDR FDEA201106162305

- Difficulty date: June 16, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 480-600 BL 0 HAS CORROSION. REMOVED SEAT TRACK SECTION IAW SRM51-30-2, REV 103.   FABRICATED NEW SEAT TRACK IAW SRM 53-10-2 FIG 7A. INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2.
